# SDR SWAA2025063085265

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 26,459 hours, 13,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT LIGHT FORWARD BATTERY PACKS M1675 STATION 317 AND M1676 STATION 500C ARE FAILING TO STAY CHARGED.<[01] REMOVED AND INSTALLED NEW PASSENGER CABIN EMERGENCY EXIT LIGHT FORWARD BATTERY PACKS M1675 STATION 317 AND M1676 STATION 500C   AMM 33-51-06-960-805 AMM 21-23-03-400-802 AMM 21-23-03-000-802 AMM 25-21-71-400-817 AMM 25-21-71-000-817  OPS CHECK GOOD;[02] STEP 1 ENTER IN ERROR;[03] REMOVED AND INSTALLED NEW PASSENGER CABIN EMERGENCY EXIT LIGHT FORWARD BATTERY PACKS M1675 STATION 317 AND M1676 STATION 500C AMM 33-51-06-960-805, AMM 21-23-03-400-802, AMM 21-23-03-000-802,  AMM 25-21-71-400-817,  AMM 25-21-71-000-817.  OPS CHECK GOOD.
